# SDR CALA9800706

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER TIE CLIP CORRODED AT FS 950E.  THE CLIP WAS REMOVED AND A NEW CLIP WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2, AND MM 51-20-11.
